# SDR SWAA2022032375639

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT CORNER SCUFF PLATE CRACKED / RECEIVED RH CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE ON BACKSHOP W/O 40014-1000-0002. INSTALLED AFT CARGO; FWD CUFF PLATE IAW EA 1-A53-2076 REV 11 AND 737-700 AMM 53-11-02-420-801. P/N- 146A8341-5.
